# SDR ASOA2018110530367

- Difficulty date: October 30, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,365 hours, 36,418 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0729
- Condition: Failed
- Location: Horizontal Stab
- Part time: 35,116 hours, 27,536 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A MAIN PITCH TRIM FAILURE IN CRUISE FLIGHT.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER ACTUATOR. OPS CHECKED GOOD.
